# SDR QXEA200600443

- Difficulty date: February 7, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 10,354 hours, 7,547 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - ON TAXI FOR FLIGHT 4430 LEFT PACK OFF WHITE STATUS MESSAGE AND MOMENTARY LEFT PACK OFF CAUTION MESSAGE.  RETURNED TO THE GATE.  PLACED ON MEL REF 21-51-1(A) RSI 356422.  AIRCRAFT RETURNED TO SERVICE.  ON 2/7 PERFORMED OPERATIONAL TEST OF AIR CONDITIONING DISTRIBUTION SYSTEM IAW CRJ-700 AMM 21-51-00-710-801-A01.  TEST GOOD, AIRCRAFT RETURNED TO SERVICE AND MEL CLOSED.  NO PARTS REPLACED.
